# SDR SCNA20240729286

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40727
- Aircraft time: 36,436 hours, 23,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Position
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR BRACKET BENT OUT OF PLACE. STRAITENED 1R GIRT BAR BRACKET. OPS CGECKS OK. REF AMM 25-66-02.
